# SDR IXXA07SMN157S

- Difficulty date: April 21, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE LOWER SKIN HAD A  NON STANDARD REPAIR AT STATION XFS 426.000.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION AFTER NDT TEST.  FABRICATED NEW SKIN AND INTERNAL DOUBLER .  CLEANED, TREATED AND PRIMED AREA AND NEW REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07187 DATED 05-03-07, SEMAN DRAWING NUMBER ED-4529 DATED 04-20-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001,DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-1-20D, AND 51-3-1.
